Bulletin of the American Mathematical Society

Automorphic mappings in $R^n$

O. Martio and U. Srebro

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 4 (1974), 692-694.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535700

Mathematical Reviews number (MathSciNet)
MR0340590

Zentralblatt MATH identifier
0289.30026

Subjects
Primary: 30A60
Secondary: 30A68 57A99 31B15: Potentials and capacities, extremal length

Citation

Martio, O.; Srebro, U. Automorphic mappings in $R^n$. Bull. Amer. Math. Soc. 80 (1974), no. 4, 692--694. https://projecteuclid.org/euclid.bams/1183535700


Export citation

References

  • [A] J. W. Alexander, Note on Riemann spaces, Bull. Amer. Math. Soc. 26 (1920), 370-372.
  • [MRVl] O. Martio, S. Rickman and J. Väisälä, Definitions for quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I No. 448 (1969), 40 pp. MR 41 #3756.
  • [MRV2] O. Martio, S. Rickman and J. Väisälä, Distortion and singularities of quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I No. 465 (1970), 13 pp. MR 42 #1995.
  • [MRV3] O. Martio, S. Rickman and J. Väisälä, Topological and metric properties of quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I No. 488 (1971), 31 pp.
  • [MS] O. Martio and U. Srebro, Automorphic quasimeromorphic mappings in Rn, Acta Math, (to appear).
  • [S] A. Selberg, Recent developments in the theory of discontinuous groups of motions of symmetric spaces, Proc. Fifteenth Scand. Congress (Oslo, 1968), Lecture Notes in Math. vol. 118, Springer-Verlag, Berlin, 1970, pp. 99-120. MR 41 #8595.
  • [Z] V. A. Zorič, A theorem of M. A. Lavrent'ev on quasiconformal space maps, Mat. Sb. 74 (116) (1967), 417-433 = Math. USSR Sb. 3 (1967), 389-404. MR 36 #6617.